# SDR AALA2018101219003

- Difficulty date: October 10, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N918US
- Make and model: Airbus A321-231
- Aircraft serial: 6443
- Aircraft time: 13,098 hours, 5,092 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Arming Lever
- Condition: Lack Of Lube
- Location: L4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR ARMING LEVER BINDING.  LUBRICATED THE ARMING LEVER.  OPS CHECKED GOOD IAW 52-13-00.
